A 53-year-old female asked:
I insert estrace (estradiol) cream at night, but then it leaks out the next day. am i still getting the full dose of it?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 16 years experience
Yes: It's never all absorbed. Also, if your symptoms are improved, you are getting all the estrogen you need.
Created for people with ongoing healthcare needs but benefits everyone.
4.7k viewsAnswered >2 years ago
Last updated Feb 10, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.